# SDR HEEA083230

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- Aircraft time: 8,756 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633103
- Part serial: 80162
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR BUBBLES IN BETWEEN MATERIAL AT AREA AROUND THE PUMP OPENING OF THE CELL.
